# SDR DALA2023011800374

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 52,761 hours, 27,380 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INBOUND CREW REPORTED DIRTY SOCK SMELL DURING TAXI IN.   REPLACE BOTH RECIRCULATIONS FILTER PER A321 AMM 21-21. C/W AMDS CARD 0550-2001.
